HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 20 no. 4 >

A QUASI-DECOMPOSABLE ABELIAN GROUP WITHOUT PROPER ISOMORPHIC QUOTIENT GROUPS AND PROPER ISOMRPHIC SUBGROUPS II

Files in This Item:
JFSHIU_20_N4_194-203.pdf979.04 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/56089

Title: A QUASI-DECOMPOSABLE ABELIAN GROUP WITHOUT PROPER ISOMORPHIC QUOTIENT GROUPS AND PROPER ISOMRPHIC SUBGROUPS II
Authors: Ito, Takashi Browse this author
Irwin, John M. Browse this author
Issue Date: 1969
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 20
Issue: 4
Start Page: 194
End Page: 203
Type: bulletin (article)
URI: http://hdl.handle.net/2115/56089
Appears in Collections:Vol. 20 no. 4

 

Feedback - Hokkaido University